MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6318
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found none regarding the lot number 9453643.B3: estimated date.
 
Event or Problem Description
According to the available information upon opening the secondary packaging, a hair was noticed in the catheter's primary packaging.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found none regarding the lot number 9453643.Checking the quality databases revealed no anomaly in relation to the describe defect.Our hungarian site performed its investigation: the potential root causes identified: - this is an accidentally issue, during the production and packaging process, the hair can be gone into the packaging.- second, supplier related issue, the raw material have arrived with already polluted by hair.- third, human inattention, the operators have not detected the hair then the product have packaged and shipped out to the market.Action(s): - all involved employees have been informed from this issue, they will focus to filter out the hair infected pouches all the time at production order starting to avoid reoccurrence claims in the future.- continuously inform the supplier about the affected lots to improve their processes, if the received lots affected by hair contamination.In addtion our supplier, who sends the raw material to our hungarian site, has re-sensitized production operators about "hair presence" in november 2024 and about a good manufacturing practise in may 2024.
 
Event or Problem Description

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key19816458
Report Number9610711-2024-00189
Device Sequence Number8694682
Product Code EZL
UDI-Device Identifier03600040128909
UDI-Public03600040128909
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K233411
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6318
Device Lot Number9453643_AA63181002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown